University of Hertfordshire

From the same journal

By the same authors

Cluster Adjacency for m=2 Yangian Invariants

Research output: Contribution to journalArticle

Documents

View graph of relations
Original languageEnglish
Article number158
JournalJournal of High Energy Physics
Journal publication date14 Oct 2019
Volume2019
Issue10
DOIs
Publication statusPublished - 14 Oct 2019

Abstract

We classify the rational Yangian invariants of the $m=2$ toy model of $\mathcal{N}=4$ Yang-Mills theory in terms of generalised triangles inside the amplituhedron $\mathcal{A}_{n,k}^{(2)}$. We enumerate and provide an explicit formula for all invariants for any number of particles $n$ and any helicity degree $k$. Each invariant manifestly satisfies cluster adjacency with respect to the $Gr(2,n)$ cluster algebra.

Notes

11 pages, 3 figures

ID: 17594799